# SDR 2006FA0001141

- Difficulty date: November 20, 2006
- Submitted: December 7, 2006
- Operation: General aviation
- Aircraft: N4566Q
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770241
- Engine: Cont TSIO520E
- System (JASC): 2140 · Heating System
- Part: Line
- Part number: 3716725
- Condition: Leaking
- Location: Cabin Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL SMELL IN THE CABIN WHEN CABIN HEATER IS ON.  FURTHER INVESTIGATION REVEALED A PIN HOLE CAUSED BY CORROSION IN THE CABIN HEATER FUEL LINE JUST AFT OF THE AFT SPAR CARRY THRU.  (K)
